# SDR SIMA20120708009

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 34,243 hours, 28,879 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 70
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 4258, THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT AT THE GATE.  UNABLE TO DETERMINE THE SOURCE.  THE ODOR DID NOT DISSIPATE UNTIL AFTER COMPLETELY DE-POWERING AIRCRAFT.  ON FURTHER INVESTIGATION,  FOUND ELECTRICAL BURNING ODOR TO DISSIPATE ONCE PACK 1 AND COCKPIT RECIRCULATION FAN WERE SHUTDOWN.   REMOVED AND REPLACED THE NR 1 RECIRCULATION FAN IAW AMM 21-24-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
